# SDR USAA2011120200010

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 59,834 hours, 40,056 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN OVER LEFT WING EXITS FELL OFF.  RE-SECURED SIGN.
